Smoothing effect of weak solutions for the spatially homogeneous Boltzmann equation without angular cutoff

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

24 Scopus Citations
View graph of relations

Author(s)

  • Radjesvarane Alexandre
  • Yoshinori Morimoto
  • Seiji Ukai
  • Chao-Jiang Xu
  • Tong Yang

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)433-463
Journal / PublicationKyoto Journal of Mathematics
Volume52
Issue number3
Online published26 Jul 2012
Publication statusPublished - 2012

Abstract

In this paper, we consider the spatially homogeneous Boltzmann equation without angular cutoff. We prove that every L1-weak solution to the Cauchy problem with finite moments of all orders acquires the C-regularity in the velocity variable for all positive time. © 2012 by Kyoto University.

Citation Format(s)

Smoothing effect of weak solutions for the spatially homogeneous Boltzmann equation without angular cutoff. / Alexandre, Radjesvarane; Morimoto, Yoshinori; Ukai, Seiji et al.
In: Kyoto Journal of Mathematics, Vol. 52, No. 3, 2012, p. 433-463.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review